Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 271, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 10, 2009, 7:41 PM EDT for Dodge County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2009, 7:41 PM EDT (23:41 UTC)
- Expired
- May 10, 2009, 8:19 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:52 PM EDT | HAIL 0.75 | 8 Ne Eastman, GA | |
| May 10, 7:54 PM EDT | TSTM WND DMG | 12 Nnw Eastman, GA | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 102341
SVRFFC
GAC091-110030-
/O.NEW.KFFC.SV.W.0271.090510T2341Z-090511T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT SUN MAY 10 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DODGE COUNTY IN CENTRAL GEORGIA
* UNTIL 830 PM EDT
* AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM WEST OF CHESTER TO NORTHWEST OF EASTMAN
THROUGH WEST OF EASTMAN...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHAUNCEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3213 8331 3217 8329 3224 8338 3231 8329
3234 8329 3241 8320 3239 8312 3215 8299
3219 8287 3213 8296 3211 8294 3207 8303
TIME...MOT...LOC 2340Z 285DEG 27KT 3238 8336 3228 8331
3217 8338
$$1 follow-up statement
000
WWUS52 KFFC 110019
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT SUN MAY 10 2009
GAC091-110029-
/O.CAN.KFFC.SV.W.0271.000000T0000Z-090511T0030Z/
DODGE GA-
819 PM EDT SUN MAY 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DODGE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN DODGE COUNTY AND
SEVERE WEATHER IS NO LONGER EXPECTED.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3213 8331 3217 8329 3224 8338 3231 8329
3234 8329 3241 8320 3239 8312 3215 8299
3219 8287 3213 8296 3211 8294 3207 8303
TIME...MOT...LOC 0019Z 285DEG 27KT 3230 8303 3220 8298
3209 8305
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:25 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 10, 6:25 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT SUN MAY 10 2009 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... ZONAL FLOW CONTINUES ACROSS A GOOD PORTION OF THE COUNTRY...WITH WEAK EMBEDDED IMPULSES KICKING UP SHOWERS AND THUNDERSTORMS. A WEAK STATIONARY FRONT IS DRAPED ACROSS THE SOUTHEAST FROM NEAR THE SOUTH CAROLINA COAST TO CENTRAL MISSISSIPPI AT AFD TIME...WITH BEST INSTABILITY POOLED JUST SOUTH OF THE FRONT. WEAK SHORTWAVE ALOFT ALLOWING MCS ACROSS THE MID-SOUTH TO WORK THIS WAY...ALONG WITH PROVIDING WEAK SUSTAINABLE LIFT FOR THUNDER ACROSS THE DEEP SOUTH. WITH THE AMOUNT OF MOISTURE AND WEAK SHEAR (GFS MORE AGGRESSIVE WITH BOTH THAN THE NAM)...CANNOT RULE OUT THE CHANCE OF A STRONG TO POSSIBLY SEVERE STORM THIS EVENING ESPECIALLY ACROSS CENTRAL GEORGIA SOUTH OF THE FRONT. THE FRONT WILL CONTINUE TO SAG SOUTH AS HIGH PRESSURE BUILDS IN OVER THE NEXT COUPLE OF DAYS. NAM INDICATING MORE STABILITY IN NORTH GEORGIA THAN THE GFS WITH THIS HIGH PRESSURE BUT OF COURSE GFS ALSO DEALING WITH ITS TYPICAL CONVECTIVE FEEDBACK. HAVE TRIED TO TAKE A COMPROMISE...SLOWLY PUSHING POPS (AND THUNDER) SOUTH OVER THE NEXT COUPLE OF DAYS. SWODY2 NOT VERY IMPRESSED WITH SEVERE CHANCES FOR MONDAY AFTERNOON WITH INSTABILITY AXIS SHIFTING SOUTH BUT WITH UPPER SHORTWAVE MOVING THROUGH CANNOT AT LEAST RULE OUT STRONG STORM POSSIBILITY. TEMPS ON MONDAY ESPECIALLY IN NORTH GEORGIA NOTICEABLY COOLER THAN THE PAST FEW DAYS...WITH HIGHS IN THE LOWER 70S...THOUGH PORTIONS OF CENTRAL GEORGIA MAY STILL BE PUSHING 90. GRADIENT WILL DEPEND ON LOCATION OF FRONT. RIDGING BUILDS IN OVER THE MISSISSIPPI VALLEY ON TUESDAY ALLOWING THE HIGH PRESSURE TO DOMINATE THE OHIO VALLEY AND RIDGE DOWN INTO THE SOUTHEAST...BRINGING A MUCH MORE STABLE AIRMASS ACROSS MOST OF THE STATE. BY THIS TIME HAVE PUSHED POPS DOWN TO ONLY THE EXTREME SOUTHERN ZONES. HIGH PRESSURE REALLY BUILDS IN...ALBEIT TEMPORARILY...BY TUESDAY NIGHT LEAVING US BRIEFLY STABLE IN ADVANCE OF THE NEXT FRONT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... NEXT SHORTWAVE AND SURFACE LOW PUSHING OFF THE ROCKIES ON TUESDAY...WITH PRECIP AHEAD OF THE LOW MOVING INTO OUR AREA DURING THE DAY ON WEDNESDAY. 12Z GFS A LITTLE FASTER THAN 00Z ECMWF... THOUGH YESTERDAYS 12Z ECMWF CAME MORE IN LINE WITH THE 12Z GFS SO WILL BE INTERESTING TO SEE WHAT THE NEW ECMWF RUN DOES TODAY. DUE TO WEAK SUBTROPICAL RIDGING OVER THE SOUTHEAST...THE APPROACHING FRONT HAS A HARD TIME ACTUALLY MOVING IN BUT IF NOTHING ELSE SHOULD HAVE PLENTIFUL MOISTURE FOR AFTERNOON PULSE-LIKE CONVECTION. FRONT SORT OF WASHES OUT BUT DEEPER WAVE APPROACHES FOR THE WEEKEND. AT THIS POINT...GFS IS ABOUT A DAY AHEAD OF THE ECMWF (GFS HAS A MUCH STRONGER UPPER LOW...ECMWF HAS A MUCH STRONGER SUBTROPICAL RIDGE) SO CONFIDENCE IS LOW THAT FAR OUT. && .AVIATION... BOUNDARY SITUATED ACROSS CENTRAL GA WILL KEEP AFTERNOON AND EVENING CONVECTION SOUTH OF THE I-20 CORRIDOR THROUGH 03Z. NORTH OF THE BOUNDARY...INCLUDING THE METRO ATL TAF SITES...SHOULD JUST SEE -RA. VFR CIGS SHOULD PREVAIL WITH LOW VFR IN CONVECTIVE ACTIVITY. CIGS WILL DECREASE TO MVFR BY 09Z MON...WITH -RA THROUGH ABOUT 18Z. WITH HIGH PRESSURE BUILDING BEHIND BOUNDARY MON...WILL STEER AWAY FROM NAM AND KEEP -RA IN MORNING RATHER THAN TSRA IN AFTERNOON. BY 18Z WILL LIFT CIGS TO SCT-BKN AT 050-060. LIGHT NW WINDS SHOULD REMAIN LESS THAN 10KTS THROUGH THE PERIOD...AND MOVE TO NE AROUND 00Z TUE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 76 51 78 56 / 60 50 10 10 10 ATLANTA 63 73 55 77 59 / 50 50 20 10 10 BLAIRSVILLE 57 68 45 74 54 / 70 50 10 10 10 CARTERSVILLE 58 74 51 78 57 / 70 50 10 10 10 COLUMBUS 65 83 60 81 63 / 40 50 20 20 10 GAINESVILLE 60 70 52 76 56 / 70 50 10 10 10 MACON 63 84 56 80 60 / 40 50 20 20 10 ROME 60 73 52 79 58 / 70 50 10 10 10 PEACHTREE CITY 60 77 54 78 57 / 50 50 20 10 10 VIDALIA 64 87 58 80 58 / 30 40 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP/31
Hazardous weather outlook, May 10, 11:08 AM EDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1108 AM EDT SUN MAY 10 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1108 AM EDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK FRONTAL BOUNDARY OVER NORTH GEORGIA WILL CONTINUE MOVING SOUTH AND STALL SOMEWHERE ACROSS CENTRAL OR SOUTH GEORGIA TONIGHT. .PRIMARY HAZARDS... THE MAIN THREAT FROM ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT LIGHTNING...LARGE HAIL...AND DAMAGING WINDS. THE BEST TIME FOR ISOLATED SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING ALONG AND SOUTH OF A CARROLLTON TO ATHENS LINE. .DISCUSSION... A WEAK FRONTAL BOUNDARY ACROSS NORTH GEORGIA WILL CONTINUE MOVING SOUTH AND STALL SOMEWHERE ACROSS CENTRAL OR SOUTH GEORGIA TONIGHT. THIS FRONTAL BOUNDARY WILL BE THE MAIN FOCUSING MECHANISM FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON ALONG AND SOUTH OF A CARROLLTON TO ATHENS LINE. INCREASED INSTABILITY INDICES EXPECTED MAINLY ACROSS CENTRAL GEORGIA WITH CAPES IN THE 1000 TO 2000 RANGE AND LIFTED INDICES AROUND MINUS 3 TO MINUS 6. MID TO UPPER-LEVEL WINDS ARE RATHER WEAK...BUT THERE IS STILL SOME WEAK CONVERGENCE EXPECTED ALONG THE FRONTAL BOUNDARY WHICH SUGGESTS THE POSSIBILITY OF SOME ISOLATED STORMS REACHING SEVERE LIMITS MAINLY ACROSS CENTRAL GA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 10, 6:03 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 6 E WAVERLY HALL 32.68N 84.63W
05/10/2009 E1.75 INCH TALBOT GA PUBLIC
0545 PM HAIL TALBOTTON 32.68N 84.54W
05/10/2009 E0.75 INCH TALBOT GA COUNTY OFFICIAL
&&
GRIFFITHSpecial weather statement, May 10, 6:51 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 651 PM EDT SUN MAY 10 2009 GAZ104>106-102315- 651 PM EDT SUN MAY 10 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN NORTHWEST CRISP...NORTHEAST SUMTER AND WEST DOOLY COUNTIES UNTIL 715 PM EDT... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER METHVINS...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTHWEST CRISP...NORTHEAST SUMTER AND WEST DOOLY COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PENNINGTON...NEW ERA...ANDERSONVILLE...ANDERSONVILLE NATIONAL HISTORIC SITE...METHVINS...FLINT RIVER WMA...DRAYTON...BYROMVILLE ...RICHWOOD...LILLY AND VIENNA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
Local storm report, May 10, 6:57 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG CENTERVILLE 32.63N 83.68W
05/10/2009 HOUSTON GA TRAINED SPOTTER
AT LEAST 5-6 TREES DOWN...POWER LINES DOWN...POWER
OUT...TREES ON HOUSES.
0650 PM HAIL CENTERVILLE 32.63N 83.68W
05/10/2009 E1.00 INCH HOUSTON GA TRAINED SPOTTER
&&
TDPLocal storm report, May 10, 7:16 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL WARNER ROBINS 32.61N 83.63W
05/10/2009 E0.75 INCH HOUSTON GA TRAINED SPOTTER
0707 PM HAIL 1 SW PERRY 32.45N 83.75W
05/10/2009 E0.75 INCH HOUSTON GA TRAINED SPOTTER
&&
TDPSpecial weather statement, May 10, 7:16 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 716 PM EDT SUN MAY 10 2009 GAZ105-102345- 716 PM EDT SUN MAY 10 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN DOOLY COUNTY UNTIL 745 PM EDT... AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LILLY...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DOOLY COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DRAYTON...LILLY...BYROMVILLE...RICHWOOD...VIENNA... PINEHURST...UNADILLA AND TIPPETTVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES...ESPECIALLY ON INTERSTATE 75 IN DOOLY COUNTY.
Local storm report, May 10, 7:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL HAYNEVILLE 32.38N 83.62W
05/10/2009 E0.88 INCH HOUSTON GA PUBLIC
&&
TDPThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 45 min |
| May 10, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 55 min |
| May 10, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 63 min |
| May 10, 5:36 PM EDT | Tornado Warning | FFC | Talbot, Taylor | 39 min |
| May 10, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 55 min |
| May 10, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 59 min |
| May 10, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 64 min |
| May 10, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 48 min |
| May 10, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.